MAUDE Adverse Event Report: EXACTECH, INC. LOGIC; SEE H10

EXACTECH, INC. LOGIC; SEE H10
Model Number LOGIC CC TIB INSERT SIZE 4, 15MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/14/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via a cc clinical study, that a 65 yo male patient, initial right knee implanted on (b)(6) 2020, underwent a revision procedure on (b)(6) 2022.Approximately 2 years 4 months post the initial procedure due to infection.The patient had an inflammatory response to the prosthesis.Poly fail indicated.The patient was revised to a non exactech device.The study indicates the event was definitely related to the devices and the procedure.The event was resolved on (b)(6) 2022.
 
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.D10: concomitants: 4948440, 02-010-06-0340 - logic cc femoral size 4, right.5448042, 02-012-64-1412 - tru fluted stm ext 14mm x120mm blast.5560513, 02-012-64-2012 - tru fluted stm ext 20mm x120mm blast.6331246, 02-022-45-4030 - truliant tib fit tray cem sz 4f / 3t.6371861, 200-02-38 - three peg patella 38mm.Additional information, including the product investigation, will be submitted within 30 days of receipt.

Brand Name
LOGIC
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key17002550
Report Number1038671-2023-01140
Device Sequence Number17787014
Product Code JWH
UDI-Device Identifier10885862266132
UDI-Public10885862266132
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K150890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLOGIC CC TIB INSERT SIZE 4, 15MM
Device Catalogue Number02-012-65-4015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2023
Initial Report FDA Received Date05/25/2023
Date Device Manufactured07/12/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight157 KG
Patient EthnicityNon Hispanic
Patient RaceWhite